# SDR ASAA2013020193871

- Difficulty date: February 1, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 42,645 hours, 23,754 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Te Flap
- Component part number: 6546430189
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FOREFLAP LOWER SURFACE IS DENTED AT CENTER OF FLAP REPAIRED LT WING INBD FOREFLAP LOWER SURFACE.
